ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.69 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
MC9004 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned; however, it has not been received.Without the returned device, a probable cause is unable to be determined.
Event or Problem Description
The event occurred on an unspecified date and involved a 9" (23 cm) appx 0.77 ml, pressure infusion (400psig) ext set w/remv microclave¿ clear, clave¿ clear, clamp, rotating luer where it was reported when drawing blood, blood squirts out from the proximal removable microclave when disconnected.It was also stated that the removable microclave is too loose in the package.No harm was reported.
Additional Manufacturer Narrative
Received one (1) used.List# mc9004, 9" (23 cm) appx 0.77 ml, pressure infusion (400psig) ext set w/remv microclave¿ clear, clave¿ clear, clamp, rotating luer; lot# 14049397.No physical damage or other anomalies observed.Leak tested both microcalve's, no leaks observed.Passed dimensional requirements as well.As received, set is open, not in packaging.Could not confirm customer complaint of removable microclave is too loose in the package and leaking.The lot history was reviewed, no nonconformities were identified that may have contributed to the complaint.